# SDR 2025FA0000314

- Difficulty date: April 24, 2025
- Submitted: April 24, 2025
- Operation: General aviation
- Aircraft: N513JM
- Make and model: Beech C90A
- Aircraft serial: LJ1274
- Aircraft time: 5,180 hours, 6,567 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Clamp
- Part number: MS21919WDG6
- Condition: Mislocated
- Location: Zone 700
- Part time: 5,180 hours, 789 cycles
- Component: Downlock, Beech
- Component part number: 50810315
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR DOWN LOCK SWITCH WIRE HARNESS CLAMP THAT ATTACHES TO DOWN LOCK HOOK WAS INSTALLED ON OUTSIDE OF HOOK/DOWN LOCK OVER CENTER ASSEMBLY. THIS CLAMP WAS BENT OUT, RESULTING IN HITTING UPLOCK SWITCH BRACKET AND BREAKING BRACKET. UPLOCK SWITCH AND BRACKET DEPARTED AIRCRAFT AND RIPPED WIRES FROM DOWN LOCK SWITCH. THIS RESULTED IN INCOMPLETE LANDING GEAR EXTENSION AND MAIN LANDING GEAR COLLAPSED ON ROLLOUT.
